# SDR MALA976306

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446XJ
- Make and model: Saab 340B
- Aircraft serial: 446
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EN ROUTE TO MSP, F/A FOUND EMERGENCY LIGHT ARMED INOP.  MAINTENANCE RELAMPED, OPS CHECK GOOD.
